# SDR HEEA083563

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 14,492 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A1257
- Condition: Separated
- Location: Main Rotor
- Part time: 2,929 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIP CAP OF BLADE IS SEPARATED AT THE OUTBOARD END.
